MathSciNet Relay Station
MathSciNet bibliographic data
MR1046750 (91b:11058) 11F33 (11F80 11G18)
Carayol, Henri Sur les représentations galoisiennes modulo $l$ attachées aux formes modulaires. (French) [On Galois representations modulo $l$ associated with modular forms] Duke Math. J. 59 (1989), no. 3, 785–801.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement